Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 89, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2014, 3:52 PM MDT for Arapahoe County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2014, 3:52 PM MDT (21:52 UTC)
- Expired
- Jun 14, 2014, 4:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Arapahoe County, CO
The radar
The Denver radar (KFTG), 13 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 2:29 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
610
WUUS55 KBOU 142152
SVRBOU
COC005-142215-
/O.NEW.KBOU.SV.W.0089.140614T2152Z-140614T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
352 PM MDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ARAPAHOE COUNTY IN NORTHEAST COLORADO...
* UNTIL 415 PM MDT
* AT 351 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARAPAHOE
PARK...OR 18 MILES EAST OF DENVER...MOVING NORTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN AURORA AND ARAPAHOE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRONG WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3967 10470 3974 10456 3974 10445 3963 10441
3961 10468
TIME...MOT...LOC 2151Z 246DEG 10KT 3965 10463
HAIL...1.00IN
WIND...<50MPH
$$
BAKER1 follow-up statement
651
WWUS55 KBOU 142207
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
407 PM MDT SAT JUN 14 2014
COC005-142217-
/O.EXP.KBOU.SV.W.0089.000000T0000Z-140614T2215Z/
ARAPAHOE CO-
407 PM MDT SAT JUN 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ARAPAHOE COUNTY WILL
EXPIRE AT 415 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY AFTERNOON FOR NORTHEAST COLORADO.
LAT...LON 3967 10470 3974 10456 3974 10445 3963 10441
3961 10468
TIME...MOT...LOC 2206Z 246DEG 10KT 3965 10463
$$
BAKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:42 PM MDT, 10 minutes earlier.
Area forecast discussion, Jun 14, 3:42 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 342 PM MDT SAT JUN 14 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 152 PM MDT SAT JUN 14 2014 AN UPPER TROUGH OVER EASTERN UTAH WILL KEEP MOVING EAST ACROSS THE STATE TONIGHT. THIS MORNINGS COLD FRONT IS STILL HUNG UP OVER THE PALMER DIVIDE WITH STRONG NORTHEAST SURFACE WINDS AND DEW POINTS IN THE 40S AND 50S PUSHED IN BEHIND IT. SOUTHWEST JET ALOFT IS CREATING GOOD LIFT AND WILL ALSO HELP MOVE ANY STORM QUITE QUICKLY. STORMS ALREADY FIRING OFF THE HIGHER TERRAIN AND FOOTHILLS ABOVE THE FRONTAL INVERSION. THE ATMOSPHERE IS QUITE CAPPED OVER THE PLAINS FROM THE POST FRONTAL AIRMASS...BUT ADDITIONAL HEATING AHEAD OF THE CURRENT STORMS CIRRUS SHIELD AS WELL AS OUTFLOW FROM CURRENT AND FUTURE STORMS WILL HELP BREAK THAT. COMBINATION OF THE UPPER JET...GOOD MOISTURE AND FORECAST CAPES OF 1000-1500 J/KG OVER THE EASTERN PLAINS WILL PROVIDE A SET UP FOR SCATTERED THUNDERSTORMS WITH SEVERE STRENGTH POTENTIAL. THE BEST AREA FOR THE STRONGER STORMS WILL BE NEAR OR EAST OF DENVER OUT TO THE EASTERN BORDER....MAINLY ALONG AND BETWEEN INTERSTATES 70 AND 76. THE MAIN CONCERNS WILL BE LARGE HAIL AND STRONG OUTFLOW WINDS...AND THERE IS A SEVERE THUNDERSTORM WATCH ISSUED FOR MOST OF THE PLAINS. THE NORTHERLY SURFACE WINDS ARE LESS CONDUCIVE TO TORNADO PRODUCING STORMS...HOWEVER THIS CANNOT BE RULED OUT COMPLETELY ESPECIALLY IF STORMS FORM ALONG THE FRONTAL BOUNDARY. THESE STORMS WILL BE FAST MOVING...SO ANY HEAVY RAIN CONCERNS OR FLOODING ARE LITTLE TO NIL. SURFACE LOW OVER SOUTHEASTERN COLORADO SHOULD MOVE EAST INTO KANSAS THIS EVENING. HIGH RES MODELS SHOWING THESE STORMS MOVING OUT OVER THE EASTERN PLAINS EARLY THIS EVENING AND SHOULD ONLY REMAIN OVER THE NORTHEAST CORNER AFTER 9 PM THROUGH ABOUT MIDNIGHT. SKIES WILL CLEAR OVERNIGHT WITH WINDS DECREASING AND BECOMING LIGHT. THERE IS A SLIGHT CHANCE FOR PATCHY FOG TO FORM OVER LOW SPOTS OVER THE PLAINS TONIGHT...BUT SMALL ENOUGH TO NOT ADD TO THE FORECAST GRIDS. CLEARING SKIES AND THE POST FRONTAL AIRMASS WILL ALLOW MINIMUM TEMPERATURES TO COOL BELOW NORMAL READINGS FOR THIS TIME OF YEAR. MID 40S WILL BE COMMON OVER THE PLAINS AND LOW 30S FOR THE HIGH TERRAIN. WILL LIKELY START TOMORROW MORNING OFF WITH A WAVE CLOUD OVER THE FOOTHILLS AND URBAN CORRIDOR. OVERALL HOWEVER...LESS CLOUDS AND NOT MUCH OF A CHANCE FOR RAIN OR THUNDERSTORMS AS DOWNWARD QG VERTICAL VELOCITY MOVES OVERHEAD. TEMPERATURES WILL BE SIMILAR TODAY EXCEPT COOLER OVER THE SOUTHERN HALF OF LINCOLN COUNTY WHERE IT WAS AHEAD OF THE FRONT TODAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 340 PM MDT SAT JUN 14 2014 THERE MAY BE A COUPLE OF STORMS OVER THE FAR NORTHEAST CORNER EARLY IN THE EVENING SUNDAY OTHERWISE GENERALLY DRY SOUTHWEST FLOW ALOFT WILL KEEP PRECIPITATION CHANCES TO A MINIMUM THROUGH TUESDAY. TEMPERATURES DURING THAT TIME FRAME SHOULD BE AT OR A TOUCH ABOVE NORMAL. THE NEXT CHANCE OF PRECIPITATION LOOKS TO BE WEDNESDAY WITH MODEL SOLUTIONS SHOWING SOME SEMBLENCE OF A TROUGH PASSING OVER THE CENTRAL ROCKIES WEDNESDAY AND EARLY THURSDAY. THE STRENGTH AND SPEED OF THE TROUGH DEPENDS ON THE MODEL BUT THERE IS ENOUGH AGREEMENT TO BUMP POPS UP TO THE LOW SCATTERED CATEGORY... ESPECIALLY IN THE NORTHERN AREAS. TEMPERATURES WILL COOL SOME WITH THE TROUGH AS WELL. RIDGING...DRYING AND WARMING IS ANTIPICATED TOWARD THE END OF THE WEEK. && .AVIATION...(FOR THE TAFS THROUGH 00Z SUNDAY LATE AFTERNOON) ISSUED AT 152 PM MDT SAT JUN 14 2014 THUNDERSTORM THREAT WILL CONTINUE THROUGH 00Z AS AIRMASS DESTABILIZES AND THUNDERSTORMS TO THE NORTH AND EAST WILL PRODUCE OUTFLOW WINDS THAT MAY FIRE UP STORMS. VFR CONDITIONS WILL PREVAIL WITH THE EXCEPTION OF MVFR CEILINGS/VSBYS IN STORMS. VARIABLE WIND GUSTS TO AROUND 35 KTS ALSO EXPECTED NEAR STORMS. NORTHERLY WINDS EXPECTED AROUND 00Z OVER THE AIRPORTS AS MODELS SHOWING A PUSH FROM CONVECTION AT THIS TIME. AFTER 00Z...STORM CHANCES WILL DECREASE RAPIDLY. VFR CONDITIONS WILL PREVAIL WITH THE EXCEPTION OF MVFR CEILINGS/VSBYS IN STORMS. VARIABLE WIND GUSTS TO AROUND 35 KTS ALSO EXPECTED NEAR STORMS. DRAINAGE WINDS EXPECTED TONIGHT WITH NORMAL DIURNAL WINDS AND ONLY HIGH CLOUDS WITH NO PRECIP CHANCES ON SUNDAY. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KRIEDERMAN LONG TERM...ET AVIATION...KRIEDERMAN
Hazardous weather outlook, Jun 14, 10:57 AM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1057 AM MDT SAT JUN 14 2014 COZ030>051-151700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1057 AM MDT SAT JUN 14 2014 ...SEVERE STORMS POSSIBLE FOR THE NORTHEASTERN PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS THIS AFTERNOON AND EARLY EVENING AS MOISTURE AND INSTABILITY POOLS ALONG AND JUST BEHIND THIS MORNINGS FRONT. EXPECT SCATTERED STORMS TO FIRST DEVELOP IN AND NEAR THE NORTHERN FRONT RANGE FOOTHILLS BY EARLY AFTERNOON...AND THEN ACROSS THE PLAINS BY MID TO LATE AFTERNOON AND STRENGTHEN AS THEY SPREAD QUICKLY EAST AND NORTHEAST. MID LEVEL WIND SHEAR IS VERY STRONG SO THE DEVELOPMENT OF SUPERCELLS WITH LARGE HAIL IS THE PRIMARY THREAT TODAY. THERE IS A LOW RISK OF A TORNADO IF A STORM MOVES EAST ALONG THE STALLED FRONTAL BOUNDARY. THE MOST LIKELY AREA FOR SEVERE STORM DEVELOPMENT WILL BE FROM NEAR OR JUST EAST OF DENVER TO THE EAST AND NORTHEAST ACROSS THE NORTHEAST PLAINS OF COLORADO...MAINLY ALONG AND BETWEEN INTERSTATES 70 AND 76. STORMS WILL EXIT NORTHEAST COLORADO QUICKLY THIS EVENING WITH COOLER TEMPERATURES EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MOSTLY DRY CONDITIONS AND TEMPERATURES AROUND SEASONAL NORMALS ARE EXPECTED SUNDAY THROUGH TUESDAY. THE NEXT CHANCE OF THUNDERSTORMS WILL BE WEDNESDAY WHEN AN UPPER LEVEL WEATHER DISTURBANCE WILL MOVE ACROSS THE STATE. SOME STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. DRIER WEATHER WILL RETURN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED BY 2 PM.
In the hours before
Local storm report, Jun 14, 2:48 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
RKOOPMEILocal storm report, Jun 14, 2:49 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
249 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL LOVELAND 40.42N 105.07W
06/14/2014 M1.00 INCH LARIMER CO AMATEUR RADIO
&&
RKOOPMEISpecial weather statement, Jun 14, 2:49 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 249 PM MDT SAT JUN 14 2014 COZ039-040-043-142130- CENTRAL AND SOUTH WELD COUNTY CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 249 PM MDT SAT JUN 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER... SOUTHWESTERN WELD...BROOMFIELD...NORTHEASTERN JEFFERSON... NORTHWESTERN DENVER AND NORTHWESTERN ADAMS COUNTIES UNTIL 330 PM MDT... AT 249 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF PLATTEVILLE TO WESTMINSTER...AND MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL..WINDS IN EXCESS OF 30 MPH AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... THORNTON...EASTERN ARVADA...WESTMINSTER...BROOMFIELD...NORTHEASTERN COMMERCE CITY...NORTHGLENN...BRIGHTON...LAFAYETTE...LOUISVILLE... ERIE...FEDERAL HEIGHTS...FIRESTONE...FREDERICK...FORT LUPTON... LOCHBUIE...DACONO...PLATTEVILLE...HUDSON...MILTON RESERVOIR AND BARR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SATURDAY AFTERNOON FOR NORTHEAST COLORADO. LAT...LON 4040 10440 3990 10475 3982 10522 4023 10490 TIME...MOT...LOC 2049Z 234DEG 31KT 4018 10489 3990 10510 BAKER
Special weather statement, Jun 14, 3:20 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 320 PM MDT SAT JUN 14 2014 COZ040-142145- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 320 PM MDT SAT JUN 14 2014 ...SPECIAL WEATHER STATEMENT... AT 319 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER NORTHEASTERN DENVER...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DENVER...WESTERN AURORA AND SOUTHERN COMMERCE CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SATURDAY AFTERNOON FOR NORTHEAST COLORADO. LAT...LON 3966 10493 3972 10499 3985 10484 3975 10477 TIME...MOT...LOC 2119Z 224DEG 11KT 3974 10489 BAKER
Local storm report, Jun 14, 3:33 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 1 SE ENGLEWOOD 39.63N 104.98W
06/14/2014 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0243 PM HAIL LOVELAND 40.42N 105.07W
06/14/2014 M1.00 INCH LARIMER CO AMATEUR RADIO
&&
RJKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:44 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 31 min |
| Jun 14, 2:49 PM MDT | Special Weather Statement | BOU | Broomfield | 41 min |
| Jun 14, 3:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 30 min |
| Jun 14, 3:20 PM MDT | Special Weather Statement | BOU | Denver | 25 min |
| Jun 14, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 32 min |
| Jun 14, 4:21 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 24 min |
| Jun 14, 4:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 34 min |
| Jun 14, 4:41 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 34 min |
| Jun 14, 4:58 PM MDT | Tornado Warning | BOU | Lincoln | 32 min |
| Jun 14, 5:19 PM MDT | Tornado Warning | BOU | Lincoln, Washington | 26 min |
| Jun 14, 5:49 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.